Gabapentin a generic form of neurontin is supposed to be very similar to lyrica. The generic form gabapentin is a lot cheaper. They do say you need to take more of it then you do with lyrica.
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
Im sorry you have so much pain? Have they ever mentioned the possibility of a pinched nerve? I do agree with one of the statements in that there could be scar tissue pressing on the nerve. My cousin had back surgery and he lost total use of his one arm. But he is regaining use of it. Good luck! Did the same doctor do all the surgeries? May be time tofind another doctor?
Does your daughters periods last longer than 5-7 days? Or does she just have horrible periods of regular duration? If they stop at least something is working correctly! Is she a hemophilliac? Have they said she has endometriosis? My daughter has bad periods the first 2-3 days, she actually has difficulty walking, legs feel numb. This fades after the first couple days, at times she has to take medication. She was diagnosed with factor 8 . A type of hemophilia. My cousin when she first started her periods used to spike a temperature of 107. Ended up in the hospital several times. Ob/gyn wanted to give her a hysterectomy..family refused..she ended up growing out of it. Does your daughter have to take iron pills? Did she have any tests done? I understand them trying to stop the periods with depo but my thoughts are that you need to find out why she bleeds so heavily, and why are her hormone’s out of whack? If its been a year certainly the hormones should be back to normal? More tests should be run before even thinking about a partial hysterectomy. That would really change her hormones not necessarily for the better.
I was sent to the gi doctor as well and they did the endoscopy where they look down your esophagus to your stomach. All the gi doctor said was that there was inflammation. I went back to my regular doctor and he then ran blood work and found the h-pylori. And then treated me. H-pylori is difficult to get rid of but you have to complete the antibiotics. The carafate helped me tolerate the antibiotics. Hopefully it will help you as well! The phone number is for the doctor. He works in jefferson,ohio.
Thats why i said when you take the potent antibiotic you have to also take carafate which protects your stomach from the antibiotic. You need to stick with the antibiotic therapy so it will kill the h pylori. I threw up constantly because of the h pylori…not the antibiotics …but you need the carafate to stop feeling sick from the antibiotics. It will work.m then you will be free of feeling sick all the time. I saw dr.waid in jefferson, ohio 440-576-9111
Thats a pretty good percentage. I tried neurontin but it made me too dizzy, felt like I was getting the flu all the time. I took darvocet for three years, and that helped, but they took it off the market. Basically Im just living with it till I find a new med. Wearing really supportive shoes helps alot. I also make sure I dont stand in one place too long. NOt much help I know, but its a daily learning experience. Are you having any hypoglycemic issues yet?
Sounds to me like she has fibromyalgia. Sex is one thing that goes into the wind, mainly because of dry tissues, so intercourse is extremly painful. The fact that you shut down on her when she may have health problems is sad. Im glad you get along in general. There are other ways to please each other. Why not have a heart to heart and try not to be judgemental and decide if you can help each other.
Im sorry i dont know what did is. But i have a problem called reactive hypoglycemia. its also called post prandial hypoglycemia. Basically depending on what i eat , mainly if its a carb, my body reacts to it and produces too much insuline and my sugar drops horribly. I have to eat every 1-1/2 hours, mainly protein and vegetables, so my sugar doesnt drop.